# SDR SWAA2025100922502

- Difficulty date: October 8, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N8889Q
- Make and model: Boeing 737-8
- Aircraft serial: 42682
- Aircraft time: 6,172 hours, 3,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY EXIT LIGHT BY THE REAR RT GALLEY SERVICE DOOR INOPERATIVE.   REPLACED THE LAMP FOR THE EXTERNAL EMERGENCY EXIT LIGHT (SLIDE OVERWING LIGHT) BY THE REAR RH GALLEY SERVICE DOOR IAW AMM 33-51-04.
